Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 384, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 10, 2007, 5:37 PM CDT for Clarke County, Mississippi. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2007, 5:37 PM CDT (22:37 UTC)
- Expired
- Aug 10, 2007, 6:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Clarke County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 117 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 668 J/kg
- Mixed-layer CIN
- -182 J/kg
- Mixed-layer LCL
- 1194 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 102237
SVRJAN
MSC023-102315-
/O.NEW.KJAN.SV.W.0384.070810T2237Z-070810T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
537 PM CDT FRI AUG 10 2007
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLARKE COUNTY IN EAST CENTRAL MISSISSIPPI...
* UNTIL 615 PM CDT
* AT 537 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GOODWATER...OR ABOUT 10 MILES SOUTHWEST OF QUITMAN...AND MOVING
SOUTH AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GOODWATER BY 545 PM CDT...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3183 8890 3190 8890 3192 8890 3203 8890
3200 8870 3196 8870 3194 8871 3184 8872
$$
OLB1 follow-up statement
000
WWUS54 KJAN 102300
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
558 PM CDT FRI AUG 10 2007
MSC023-102315-
/O.CON.KJAN.SV.W.0384.000000T0000Z-070810T2315Z/
CLARKE MS-
558 PM CDT FRI AUG 10 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR CLARKE COUNTY...
AT 558 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GOODWATER...MOVING SOUTH AT 20 MPH. A SECOND SEVERE STORM WAS
LOCATED 5 MILES NORTHEAST OF SHUBUTA....MOVING SOUTH AT 20 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3183 8890 3190 8890 3192 8890 3203 8890
3203 8847 3189 8848 3185 8867
$$
OLBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 4:12 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Aug 10, 4:12 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
412 PM CDT FRI AUG 10 2007
.SHORT TERM...TONIGHT THROUGH SUNDAY.
HOT AND DRY FOR MOST OF THE CWA. THOUGHT DRY AIR WILL BE STRONG
ENOUGH TO LIMIT ANY THUNDERSTORM DEVELOPMENT TODAY...BUT A FEW
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER THE EASTERN PORTIONS OF
THE CWA...LIKELY ALONG THE SLOW MOVING BOUNDARY. MOISTURE VALUES WERE
A SLIGHTLY HIGHER TO THE EAST. ADDED ISOLATED THUNDERSTORMS TO THE
GRIDS...BUT WILL NOT ADD PRE-FIRST PERIOD TO THE FORECAST AT THIS
POINT. MAY HAVE TO ADD ISOLATED WORDING FOR AREAS ALONG AND SOUTH OF
20...WITH ANOTHER SHOWER POPPING UP OVER NORTHEAST LOUISIANA.
DOWNBURST POTENTIAL WAS THERE WITH THE AREA BEING SO HOT...NMM HAD
PEAK GUST OF 40KTS...WILL CONTINUE TO WATCH STORMS. WITH ACTIVITY SO
ISOLATED IN NATURE WILL LEAVE OUT OF THE HWO FOR NOW. LOOKING AT
UPSTREAM VALUES SHOULD SEE A SIGNIFICANT DROP IN THE DEWPOINTS
THROUGH THE EVENING. TEMPERATURES LAST NIGHT WERE STILL WARM...BUT
LOOKING FOR COOLER TEMPS TONIGHT AND LOWER RH VALUES TOMORROW...SO
WILL NOT EXTEND THE HEAT ADVISORY THROUGH SATURDAY. CONDITIONS WILL
BE MARGINAL FOR AREAS OF SOUTH OF INTERSTATE 20...NOT SURE AT THIS
POINT HOW FAR SOUTH THE DRY AIR WILL SPREAD. THE BOUNDARY HAS NOT
PROGRESSED MUCH THIS AFTERNOON AND THE DRY AIR WAS FINALLY MOVING
INTO THE HIGHWAY 82 CORRIDOR...MEANWHILE THE TEMPERATURES CONTINUE TO
RISE INTO THE LOWER 100S. THE AREA WAS SEEING RECORD BREAKING
VALUES...WITH RECORDS TIED AT JACKSON AND MERIDIAN AND BROKEN AT
VICKSBURG AND GREENWOOD. AS FAR AS TEMPS GO...RAISED TEMPS A DEGREE
OR TWO TONIGHT...MAINLY ACROSS THE SOUTH. DO NOT THINK ENTIRE AREA
WILL COOL ENOUGH TO GET TO 70 ACROSS THE SOUTH. DID NOT STRAY FROM
THE GFS ON THE HIGHS...LOWER 100S SEEMED OK FOR SATURDAY AND SUNDAY.
THINKING DRY AIR WILL AT LEAST MAKE IT TO I-20 BY TOMORROW AFTERNOON
AND MAINTAIN THROUGH THE WEEKEND. THE UPPER RIDGE SHIFTS WEST
SLIGHTLY...BUT SEEMS TO MAINTAIN A STRONG HOLD ON THE AREA...SO HOT
AND DRY CONDITIONS WILL PREVAIL THROUGH THE PERIOD.
.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY.
THE HEAT WAVE WILL CONTINUE WELL INTO NEXT WEEK AS THE
STOUT UPPER RIDGE WILL DOMINATE THE CENTRAL AND SOUTHERN PORTIONS OF
THE US AND HELP TO KEEP VERY WARM LOW LEVEL TEMPS IN PLACE. PREV
LONG TERM FORECAST LOOKS GOOD AS LATEST OPERATIONAL GUID/ENSEMBLE
GUID ARE VERY SIMILAR TO PREV RUNS AND CONSISTENT AMONG EACH OTHER.
LATEST GUID CONTINUES TO SHOW LARGE POSITIVE ANOMALIES WITH THE
UPPER RIDGE FOR THIS WEEKEND INTO EARLY NEXT WEEK WITH 2-3 STANDARD
DEVIATIONS ABOVE CLIMO. H85 TEMPS ARE EVEN HIGHER WITH LARGE AREAS
3-5 STANDARD DEVIATIONS ABOVE CLIMO. THIS STRONGLY SUPPORTS TRIPLE
DIGITS WITH SEVERAL RECORDS LIKELY BEING SET BEFORE ITS ALL OVER.
SPEAKING OF RECORDS...ALL TIME HIGH TEMP RECORDS RANGE FROM 105-107
AT MOST SITES ACROSS THE CWA. BASED ON THE EXTREME H85 TEMP
ANOMALIES FORECAST...WE MAY THREATEN SOME ALL TIME RECORDS NEXT WEEK.
DECIDING ON ANY HEAT RELATED PRODUCTS DURING THAT TIME MAY BE MORE
DIFFICULT. THIS IS BASED THE SOMEWHAT COOLER OVERNIGHT LOWS AND RH
VALUES OF 30-35%. THIS WOULD ONLY RESULT IN HEAT INDICES A FEW
DEGREES WARMER THAN THE AIR TEMP. HOWEVER...WITH THE AIR TEMPS IN
THE EXTREME CATEGORY AND STEADILY WARMING OVERNIGHT LOWS...THE
MIDDLE TO LATER PART OF NEXT WEEK MAY BE PRIME AGAIN FOR HEAT
RELATED ADVISORIES.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 67 102 70 102 / 0 0 0 0
MERIDIAN 68 102 71 101 / 1 0 0 0
VICKSBURG 67 102 69 102 / 0 0 0 0
HATTIESBURG 71 102 73 101 / 5 0 0 0
NATCHEZ 68 99 71 99 / 4 0 0 0
GREENVILLE 66 103 68 102 / 0 0 0 0
GREENWOOD 66 100 69 102 / 0 0 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR MSZ018-019-025>066-
072>074.
LA...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR LAZ007>009-015-016-
023>026.
AR...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ARZ074-075.
&&
07/36Hazardous weather outlook, Aug 10, 4:13 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 413 PM CDT FRI AUG 10 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 112115- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 413 PM CDT FRI AUG 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY ISOLATED STRONG STORMS WILL BE POSSIBLE FOR AREAS ALONG AND SOUTH OF INTERSTATE 20 THROUGH THE EVENING. A WEAK BOUNDARY WAS MOVING THROUGH THE AREA GENERATING A FEW THUNDERSTORMS. WITH THE AREA BEING SO HOT AND PLENTY OF DRY AIR FLOWING INTO THE AREA...THERE IS THE POTENTIAL FOR DOWNBURSTS WITH ANY STORM THAT DEVELOPS. DAMAGING WIND GUSTS TO 50 MPH WILL BE THE PRIMARY CONCERN WITH ANY STRONG THUNDERSTORM. FREQUENT DANGEROUS LIGHTNING WILL ALSO BE LIKELY. A FEW STORMS MAY BRIEFLY REACH SEVERE LIMITS. CONDITIONS WILL REMAIN HOT AND HUMID ACROSS THE REGION THROUGH THE EVENING. TEMPERATURES AROUND THE AREA HAVE ALREADY REACHED 100 DEGREES...PUSHING HEAT INDEX VALUES UP TO 110 DEGREES OR SLIGHTLY ABOVE IN MANY LOCATIONS. WITH TEMPERATURES REMAINING IN THE UPPER 90S THROUGH AT 6 PM...CONDITIONS WILL REMAIN FAVORABLE FOR HEAT STRESS THROUGH THE EARLY EVENING. DRY AIR WILL CONTINUE TO SINK SOUTH INTO THE AREA THIS EVENING...HELPING TO LOWER HUMIDITY VALUES. HOWEVER...AFTERNOON TEMPERATURES WILL LIKELY BE A FEW DEGREES WARMER...WITH MOST LOCATIONS AT OR ABOVE 100 DEGREES SATURDAY. FOR LOCATIONS NORTH OF INTERSTATE 20 HEAT INDEX VALUES WILL LIKELY REMAIN BELOW 105 DEGREES. IN AREAS SOUTH OF INTERSTATE 20 HOT TEMPERATURES AND SLIGHTLY HIGHER HUMIDITY VALUES MAY BRING HEAT INDEX VALUES NEAR 105...BUT HEAT ADVISORY CONDITIONS WERE NOT EXPECTED TO BE MET. PERSONS VENTURING OUTDOORS SHOULD CONTINUE TO MONITOR CONDITIONS TO AVOID HEAT RELATED ILLNESS. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY DRIER AIR WILL LEAD TO LOWER HUMIDITY AND COOLER MORNING LOWS SUNDAY. HOWEVER...THE AIR TEMPERATURE WILL REMAIN HOT...LIKELY HOTTER THAN THE PAST WEEK. HEAT INDICES WILL INCREASE AGAIN TO ABOVE 105 AS WE GO INTO THE MIDDLE OF NEXT WEEK. PERSONS SHOULD KEEP THIS IN MIND WHEN PLANNING OUTDOOR ACTIVITIES NEXT WEEK. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT ANTICIPATED THROUGH THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Special weather statement, Aug 10, 3:22 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 322 PM CDT FRI AUG 10 2007 MSZ051-102105- NEWTON MS- 322 PM CDT FRI AUG 10 2007 ...STRONG THUNDERSTORM LOCATED OVER NORTH CENTRAL NEWTON COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED OVER STRATTON AT 322 PM CDT...AND WAS MOVING SOUTH AT 5 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NEWTON COUNTY...INCLUDING THE CITIES OF NEWTON AND PROSPECT...SHOULD MONITOR THIS STORM CLOSELY. 19
Special weather statement, Aug 10, 3:24 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 324 PM CDT FRI AUG 10 2007 MSZ049-102110- RANKIN MS- 324 PM CDT FRI AUG 10 2007 ...STRONG THUNDESTORM OVER EASTERN RANKIN COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHEAST OF PELAHATCHIE AT 324 PM CDT...MOVING SOUTHWEST AT 10 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN RANKIN COUNTY SHOULD MONITOR THIS STORM CLOSELY. 19
Special weather statement, Aug 10, 3:56 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 356 PM CDT FRI AUG 10 2007 LAZ016-025-102140- TENSAS LA-MADISON LA- 356 PM CDT FRI AUG 10 2007 ...STRONG THUNDERSTORM MOVING OVER SOUTHERN MADISON PARISH AND INTO NORTHERN TENSAS PARISH... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTHWEST OF AFTON AT 356 PM CDT...MOVING SOUTH AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN MADISON AND TENSAS PARISHES SHOULD MONITOR THIS STORM CLOSELY. 19
Special weather statement, Aug 10, 5:07 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 507 PM CDT FRI AUG 10 2007 MSZ049-055-102305- RANKIN MS-SIMPSON MS- 507 PM CDT FRI AUG 10 2007 ...STRONG THUNDERSTORMS IN SOUTHERN RANKIN AND SIMPSON COUNTIES... STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WERE LOCATED FROM NEAR PINEY WOODS TO JUST WEST OF DLO AT 507 PM CDT...MOVING SOUTH AT 25 MPH. ANOTHER STRONG WAS LOCATED JUST SOUTH OF MAGEE. DANGEROUS CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN RANKIN AND SIMPSON COUNTIES...INCLUDING THE CITIES OF MAGEE...MENDENHALL...PINOLA AND STAR...SHOULD MONITOR THIS STORM CLOSELY. OLB
Special weather statement, Aug 10, 5:07 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE JACKSON MS 507 PM CDT FRI AUG 10 2007 MSZ049-055-102305- RANKIN MS-SIMPSON MS- 507 PM CDT FRI AUG 10 2007 ...STRONG THUNDERSTORMS IN SOUTHERN RANKIN AND SIMPSON COUNTIES... STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WERE LOCATED FROM NEAR PINEY WOODS TO JUST WEST OF DLO AT 507 PM CDT...MOVING SOUTH AT 25 MPH. ANOTHER STRONG STORM WAS LOCATED JUST SOUTH OF MAGEE. DANGEROUS CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN RANKIN AND SIMPSON COUNTIES...INCLUDING THE CITIES OF MAGEE...MENDENHALL...PINOLA AND STAR...SHOULD MONITOR THIS STORM CLOSELY. OLB
Special weather statement, Aug 10, 5:15 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 515 PM CDT FRI AUG 10 2007 MSZ057-102315- JASPER MS- 515 PM CDT FRI AUG 10 2007 ...STRONG THUNDERSTORM IN JASPER COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHEAST OF PAULDING AT 515 PM CDT...MOVING SOUTHEAST AT 25 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN JASPER COUNTY SHOULD MONITOR THIS STORM CLOSELY. OLB
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 4:01 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 29 min |
| Aug 10, 5:00 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 45 min |
| Aug 10, 5:33 PM CDT | Severe Thunderstorm Warning | JAN | Jasper | 42 min |
| Aug 10, 5:43 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 30 min |
| Aug 10, 5:56 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 22 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.